Epimorphisms of compact groups are onto

Poguntke D (1970)
Proceedings of the American Mathematical Society 26(3): 503-504.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
It is proved that the epimorphisms in the category of compact groups are surjective. The proof is based on the representation theory of compact groups, especially on the well-known fact, that for a closed proper subgroup H of a compact group G there exists an irreducible representation of G which, when restricted to H, contains the unit representation.
Erscheinungsjahr
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
26
Zeitschriftennummer
3
Seite
503-504
ISSN
PUB-ID

Zitieren

Poguntke D. Epimorphisms of compact groups are onto. Proceedings of the American Mathematical Society. 1970;26(3):503-504.
Poguntke, D. (1970). Epimorphisms of compact groups are onto. Proceedings of the American Mathematical Society, 26(3), 503-504.
Poguntke, D. (1970). Epimorphisms of compact groups are onto. Proceedings of the American Mathematical Society 26, 503-504.
Poguntke, D., 1970. Epimorphisms of compact groups are onto. Proceedings of the American Mathematical Society, 26(3), p 503-504.
D. Poguntke, “Epimorphisms of compact groups are onto”, Proceedings of the American Mathematical Society, vol. 26, 1970, pp. 503-504.
Poguntke, D.: Epimorphisms of compact groups are onto. Proceedings of the American Mathematical Society. 26, 503-504 (1970).
Poguntke, Detlev. “Epimorphisms of compact groups are onto”. Proceedings of the American Mathematical Society 26.3 (1970): 503-504.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar